Skip to content

Teen left with blood clots in her lungs after having the Pfizer Covid-19 vaccine

November 23, 2021

A healthy teen was left injured and bedridden after she received a dose of Pfizer’s Covid-19 vaccine. Cienna Knowles, an equestrian, uploaded a tragic video to TikTok on October 14th, which detailed the debilitating adverse reactions she experienced after the jab.

.https://www.youtube.com/watch?v=3kZhsgEHrI0

According to her doctors, Knowles developed portal vein thrombosis (PVT) after her vaccination. In her video, Knowles stated that she was terrified of getting vaccinated but she eventually went to get the jab because she was told she couldn’t work if she wasn’t vaccinated.

She also said that she wouldn’t be allowed to drive or travel if she didn’t get the Pfizer vaccine. Additionally, she was told that choosing to remain unvaccinated was a selfish thing to do.

Before getting vaccinated, Knowles said she was “a perfectly normal 19-year-old kid” and that she’s never had to go to the hospital. She was also a very active person.

On October 21st, Knowles received her second dose of the Pfizer Covid-19 vaccine. At midnight she woke up vomiting with a fever and body shakes. She said that she felt as though she had run a marathon and that her legs and joints were sore. Additionally, she had blurry vision and a really bad headache. Knowles added that she has a very high pain tolerance, but as the pain became unbearable, she went to a doctor and underwent some blood tests.

Her results came back positive for PVT and her lungs and body were filling up with blood clots. Portal vein thrombosis is a blood clot of the portal vein or the hepatic portal vein that allows blood to flow from the intestines to the liver.

PVT blocks this blood flow. While PVT can be treated, it can also be life-threatening. Many people who suffer from this condition experience few or no symptoms. However, some common symptoms of a less severe clot include abdominal swelling from excess abdominal fluid, fever and upper body pain.

Eventually, Knowles was taken to the hospital where doctors found that she had blood clots on her legs, all over her chest and all over her lungs on both sides. She was told to go home and to return if she’s “sick or in pain.”

On October 23rd, she returned to the hospital because of severe chest pains caused by the blood clots in her lungs. Her doctors told her that the number of clots in her lungs was equivalent to having broken ribs, making it “a little painful and hard to breathe.”

Knowles said that it is expected to take at least six to 12 months for her to fully recover. Due to the adverse effects, she is unable to ride her horses.

According to the Therapeutic Goods Administration (TGA), it does not comment on individual cases once immunisation reports have been submitted. However, a spokesperson claimed that PVT is not a recognised side effect of the vaccine.

“It is important to note that the reporting of an adverse event to the TGA does not mean that the event was caused by the vaccine,” said the TGA spokesperson.

“There might be no relationship between the adverse event and the vaccine – it may be a coincidence that the adverse event occurred when the vaccine was administered,” concluded the spokesperson.

LINK

From → Health, World Watch

Leave a Comment

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.

%d bloggers like this: